Equivariant isotopy of unknots to round circles

Michael H Freedman Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43811

Topology and its Applications, 64, (1), 59-74, 1995.6
Suppose that <i></i><sub>0</sub> is an unknotted simple closed curve contained in the 3-sphere which happens to be invariant under a subgroup <i>G</i> of the Mbius group of <i>S<sup>3</sup></i> = the group (generated by inversions in 2-spheres). It is shown that there is an equivariant isotopy <i></i><sub><i>t</i></sub>, 0 <i>t</i> 1, from <i></i><sub>0</sub> to a round circle <i></i><sub>1</sub>.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:59:35 uploaded by Feng_Luo ] [ 7 downloads ] [ 0 comments ]
@inproceedings{michael1995equivariant,
  title={Equivariant isotopy of unknots to round circles},
  author={Michael H Freedman, and Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205935520494375},
  booktitle={Topology and its Applications},
  volume={64},
  number={1},
  pages={59-74},
  year={1995},
}
Michael H Freedman, and Feng Luo. Equivariant isotopy of unknots to round circles. 1995. Vol. 64. In Topology and its Applications. pp.59-74. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205935520494375.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved